# SDR REXA2017081300884

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 8,826 hours, 5,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A1181030
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT SAFETY STRAP FOUND BROKEN ON P/F LIGHT FLASHING DER PER MOC 25-61-4B CAT C PLACARD INST. R&R FWD FA FLASHLIGHT STRAP P/N ON/OFF A1-18-1030 REF CMM 25-60-11.
